# SDR DALA2019120507054

- Difficulty date: December 5, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 47,212 hours, 24,367 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION SEAT TRACK Y1292 AT FR 41 TO FR47 PREVIUSLY REWORKED AND BEY ON LIMITS IN PASSENGER CABIN L=2.457 W=0.748 D=0.021. REPLACED SEAT TRACK +Y1292 LOC. BTW FR.41 TO FR.47 AS PER A319 SRM 51-72-11 AND DWG #D53370500, AND D53371112.
